# SDR SWAA2024062599500

- Difficulty date: June 8, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 66,809 hours, 39,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Glazed
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN PHOTOLUMINESCENT ARE GLAZED/SCRATCHED<[01] REMOVED AND REPLACED MAIN CABIN PHOTOLUMINESCENT IN REF AMM-33-51-15-000-802; 33-51-15-400-802;[02] CORRECTION: REMOVED AND REPLACED MAIN CABIN PHOTOLUMINESCENT IN REF AMM-33-51-15-000-802; 33-51-15-400-802 AND DRAWING# 33500007;[03] VERIFIED STEP 2 AUDIT C/W PER MPM 52.02.02
